BibTeX records: J. Robert Johnson

download as .bib file

@article{DBLP:journals/combinatorics/JohnsonLW17,
  author    = {J. Robert Johnson and
               Imre Leader and
               Mark Walters},
  title     = {Transitive Avoidance Games},
  journal   = {Electr. J. Comb.},
  volume    = {24},
  number    = {1},
  pages     = {P1.61},
  year      = {2017},
  url       = {http://www.combinatorics.org/ojs/index.php/eljc/article/view/v24i1p61},
  timestamp = {Tue, 21 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/combinatorics/JohnsonLW17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cpc/JohnsonP17,
  author    = {J. Robert Johnson and
               Trevor Pinto},
  title     = {Saturated Subgraphs of the Hypercube},
  journal   = {Comb. Probab. Comput.},
  volume    = {26},
  number    = {1},
  pages     = {52--67},
  year      = {2017},
  url       = {https://doi.org/10.1017/S0963548316000316},
  doi       = {10.1017/S0963548316000316},
  timestamp = {Thu, 12 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cpc/JohnsonP17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/DayJ17,
  author    = {A. Nicholas Day and
               J. Robert Johnson},
  title     = {Multicolour Ramsey numbers of odd cycles},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {124},
  pages     = {56--63},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jctb.2016.12.005},
  doi       = {10.1016/j.jctb.2016.12.005},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jct/DayJ17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cpc/JohnsonLR15,
  author    = {J. Robert Johnson and
               Imre Leader and
               Paul A. Russell},
  title     = {Set Systems Containing Many Maximal Chains},
  journal   = {Comb. Probab. Comput.},
  volume    = {24},
  number    = {3},
  pages     = {480--485},
  year      = {2015},
  url       = {https://doi.org/10.1017/S0963548314000510},
  doi       = {10.1017/S0963548314000510},
  timestamp = {Thu, 12 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cpc/JohnsonLR15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cpc/JohnsonM13,
  author    = {J. Robert Johnson and
               Klas Markstr{\"{o}}m},
  title     = {Tur{\'{a}}n and Ramsey Properties of Subcube Intersection Graphs},
  journal   = {Comb. Probab. Comput.},
  volume    = {22},
  number    = {1},
  pages     = {55--70},
  year      = {2013},
  url       = {https://doi.org/10.1017/S0963548312000429},
  doi       = {10.1017/S0963548312000429},
  timestamp = {Thu, 12 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cpc/JohnsonM13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/combinatorics/Johnson11,
  author    = {J. Robert Johnson},
  title     = {An Inductive Construction for Hamilton Cycles in Kneser Graphs},
  journal   = {Electr. J. Comb.},
  volume    = {18},
  number    = {1},
  year      = {2011},
  url       = {http://www.combinatorics.org/Volume\_18/Abstracts/v18i1p189.html},
  timestamp = {Tue, 21 May 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/combinatorics/Johnson11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/JohnsonT10,
  author    = {J. Robert Johnson and
               John M. Talbot},
  title     = {Vertex Tur{\'{a}}n problems in the hypercube},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {117},
  number    = {4},
  pages     = {454--465},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jcta.2009.07.004},
  doi       = {10.1016/j.jcta.2009.07.004},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jct/JohnsonT10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/rsa/BalisterBJW10,
  author    = {Paul Balister and
               B{\'{e}}la Bollob{\'{a}}s and
               J. Robert Johnson and
               Mark Walters},
  title     = {Random majority percolation},
  journal   = {Random Struct. Algorithms},
  volume    = {36},
  number    = {3},
  pages     = {315--340},
  year      = {2010},
  url       = {https://doi.org/10.1002/rsa.20281},
  doi       = {10.1002/rsa.20281},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/rsa/BalisterBJW10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Johnson09b,
  author    = {J. Robert Johnson},
  title     = {Universal cycles for permutations},
  journal   = {Discret. Math.},
  volume    = {309},
  number    = {17},
  pages     = {5264--5270},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2007.11.004},
  doi       = {10.1016/j.disc.2007.11.004},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Johnson09b.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cpc/JohnsonT08,
  author    = {J. Robert Johnson and
               John M. Talbot},
  title     = {\emph{G}-Intersection Theorems for Matchings and Other Graphs},
  journal   = {Comb. Probab. Comput.},
  volume    = {17},
  number    = {4},
  pages     = {559--575},
  year      = {2008},
  url       = {https://doi.org/10.1017/S0963548308009206},
  doi       = {10.1017/S0963548308009206},
  timestamp = {Thu, 12 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cpc/JohnsonT08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/cpc/Johnson04,
  author    = {J. Robert Johnson},
  title     = {A Disproof of the Fon-der-Flaass Conjecture},
  journal   = {Comb. Probab. Comput.},
  volume    = {13},
  number    = {2},
  pages     = {195--201},
  year      = {2004},
  url       = {https://doi.org/10.1017/S0963548303005960},
  doi       = {10.1017/S0963548303005960},
  timestamp = {Thu, 12 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cpc/Johnson04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jct/Johnson04,
  author    = {J. Robert Johnson},
  title     = {Long cycles in the middle two layers of the discrete cube},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {105},
  number    = {2},
  pages     = {255--271},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.jcta.2003.11.004},
  doi       = {10.1016/j.jcta.2003.11.004},
  timestamp = {Sun, 02 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jct/Johnson04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/order/JohnsonK04,
  author    = {J. Robert Johnson and
               Henry A. Kierstead},
  title     = {Explicit 2-Factorisations of the Odd Graph},
  journal   = {Order},
  volume    = {21},
  number    = {1},
  pages     = {19--27},
  year      = {2004},
  url       = {https://doi.org/10.1007/s11083-004-3344-x},
  doi       = {10.1007/s11083-004-3344-x},
  timestamp = {Wed, 14 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/order/JohnsonK04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics